# SDR AALA202206230674

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737823
- Aircraft serial: 31172
- Aircraft time: 26,832 hours, 11,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY SERVICE DOOR GIRT BAR CLIPS ARE LOOSE. INSPECTED GIRT BAR RETAINING CLIPS PER AMM 25-66-01-200-801 NO DEFECTS NOTED. OK FOR SERVICE.
